Alert archive / Missouri / Flash Flood Warnings in 2019

Flash Flood Warning 4, NWS Springfield, MO

April 30, 2019Jasper County, Newton County, Missouri; Cherokee County, Kansas

NWS Springfield, MO issued this flash flood warning at Apr 30, 2019, 5:38 PM CDT for Jasper County, Newton County, Missouri; Cherokee County, Kansas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2019, 5:38 PM CDT (22:38 UTC)
Expired
Apr 30, 2019, 11:45 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, KS, Jasper County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 103 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 7:00 PM CDTFLASH FLOODCarthage, MOMEDIA PARTNER REPORTS MULTIPLE VEHICLES STALLED DUE TO FLOODED ROADWAYS, ESPECIALLY ON CENTRAL AVE (HWY 96).
Apr 30, 7:18 PM CDTFLASH FLOODJoplin, MOWATER RESCUE AT INTERSECTION OF 32ND AND ST. JOHNS BLVD. DELAYED REPORT.
Apr 30, 7:38 PM CDTFLASH FLOOD3 Sw Redings Mill, MOROAD WAY FLOODED ON DOUGLAS FIR ROAD AT MO-43 NORTH OF SENECA, MO.
Apr 30, 8:30 PM CDTFLASH FLOOD2 Ese Carl Junction, MOHIGHWAY 171 IN CARTHAGE WAS CLOSED DUE TO FLOODING. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 82 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1237 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

588 
WGUS53 KSGF 302238
FFWSGF
KSC021-MOC097-145-010445-
/O.NEW.KSGF.FF.W.0004.190430T2238Z-190501T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
538 PM CDT TUE APR 30 2019

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Cherokee County in southeastern Kansas...
  Western Newton County in southwestern Missouri...
  Jasper County in southwestern Missouri...

* Until 1145 PM CDT Tuesday.

* At 537 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen. Another one to two inches will be possible. Flash 
  flooding is expected to begin shortly.

* Creeks, streams, and low water crossings will be especially
  susceptible to the dangers of flash flooding.
  Locations in the warning include...
  Joplin...                         Carthage...
  Webb City...                      Carl Junction...
  Baxter Springs...                 Columbus...
  Galena...                         Oronogo...
  Seneca...                         Carterville...
  Duquesne...                       Duenweg...
  Jasper...                         Loma Linda...
  Airport Drive...                  Leawood...
  Lowell...                         Silver Creek...
  Alba...                           Scammon...

This warning includes but is not limited to the following low water
crossings...
North Main and Murphy Boulevard In Joplin...
Highway 7 at Little Cherry Creek north of Columbus...
Route JJ at Center Creek southeast of Carl Junction...
Route CC at Lost Creek just south of Racine...
and Route O at The Spring River just south of Alba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3729 9489 3729 9452 3736 9432 3734 9409
      3729 9408 3676 9453 3677 9462 3700 9462
      3700 9506

$$

DSA
2 follow-up statements
770 
WGUS73 KSGF 010036
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
736 PM CDT TUE APR 30 2019

KSC021-MOC097-145-010445-
/O.CON.KSGF.FF.W.0004.000000T0000Z-190501T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Newton MO-Jasper MO-
736 PM CDT TUE APR 30 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
TUESDAY FOR CHEROKEE...WESTERN NEWTON AND JASPER COUNTIES...

At 731 PM CDT, Doppler radar indicated that very heavy rain has 
fallen in the warning area from the Joplin area to Carthage and 
Jasper. There have been reports of flooded roads and a water rescue 
in Joplin and numerous flooded roads with stalled cars in Carthage. 
Two to four inches of rain has occurred. An additional inch to two 
inches of rain will be possible this evening, but heavier rainfall 
rates are shifting off to the east. 

This warning includes but is not limited to the following low water
crossings...
North Main and Murphy Boulevard In Joplin...
Highway 7 at Little Cherry Creek north of Columbus...
Route JJ at Center Creek southeast of Carl Junction...
Route CC at Lost Creek just south of Racine...
and Route O at The Spring River just south of Alba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3729 9489 3729 9452 3736 9432 3734 9409
      3729 9408 3676 9453 3677 9462 3700 9462
      3700 9506

$$

DSA
418 
WGUS73 KSGF 010438
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1138 PM CDT TUE APR 30 2019

KSC021-MOC097-145-010447-
/O.EXP.KSGF.FF.W.0004.000000T0000Z-190501T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Newton MO-Jasper MO-
1138 PM CDT TUE APR 30 2019

...THE FLASH FLOOD WARNING FOR CHEROKEE...WESTERN NEWTON AND JASPER
COUNTIES WILL EXPIRE AT 1145 PM CDT...

The Flash Flood Warning has been replaced by a Flood Warning through 
tomorrow evening. 

Flooding is expected to continue as rainfall persists through the 
night. 

Numerous low lying areas and low water crossings have become 
impassable to motorists. 

LAT...LON 3729 9489 3729 9452 3736 9432 3734 9409
      3729 9408 3676 9453 3677 9462 3700 9462
      3700 9506

$$

Cramer

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 3:53 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Apr 30, 3:53 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
353 PM CDT Tue Apr 30 2019

.SHORT TERM...(This evening through Wednesday)
Issued at 305 PM CDT Tue Apr 30 2019

Rather active pattern setting up across the area at mid afternoon.
Several supercells have initiated over NE OK and have moved into
the area. The RUC is indicating that instability as well as the h8
winds will continue to increase from late this afternoon into this
evening. With 0-6km bulk shear values around 50 kts at this
time...all modes of severe weather will be possible.

Surface front is currently situated from about Ft. Scott KS to
Rolla. The warm front will lift northward overnight as a surface
wave moves up the front...however...the cold front will remain
anchored over southeast Kansas as the wave moves up the front.
This will create a heavy rain scenario over southeast Kansas and
western Missouri as cells will continue to train along the front.

As the night progresses...models are hinting at the supercells
eventually evolving into a more linear mode of convection during
the overnight hours. This will increase the damaging wind and
QLCS tornado threat as well. As the line moves through...it should
stabilize the atmosphere into the morning but with the heating of
the day...could see another round of severe weather developing
tomorrow afternoon.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 305 PM CDT Tue Apr 30 2019

As the main upper level wave begins to eject into the Plains on
Thursday...the surface front will begin to make some eastward
progress. The front should push through the region Thursday night
into Friday. However...it may be Saturday morning before the rain
finally pushes completely out of the area.

We then have about a 24-hr break before the pattern repeats itself
once again. A surface front moves southward into the region on
Sunday...stalls...and meanders across the region through the
remainder of the forecast period. An upper low digs into the
longwave trough over southern California and puts us back into
southwest flow.

Temperatures for the most part will hold fairly steady with highs
in the 70s and lows in the 50s. Day-to-day variations will be
dependent upon cloud cover and rainfall.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1253 PM CDT Tue Apr 30 2019

Showers and thunderstorms beginning to initiate across the area.
Ceilings were MVFR to VFR outside of the convection and mainly
MVFR with occasional IFR in and near convection.

Conditions are not expected to improve much during the forecast
period as the surface front remains stalled across the region.
Winds should be on the increase later this afternoon into this
evening as the low level jet begins to increase across the area.
LLWS will also be possible this evening at all three terminals.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Thursday morning for MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...Flash Flood Watch through Thursday morning for KSZ073-097-101.

&&

SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Gaede
Hazardous weather outlook, Apr 30, 4:09 PM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
409 PM CDT Tue Apr 30 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-012115-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
409 PM CDT Tue Apr 30 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated flooding risk.
  Significant lightning risk.
  Limited non thunderstorm wind risk.

DISCUSSION...

Numerous showers and thunderstorms will continue to move
northeast into the outlook area late this afternoon into tonight.
Supercell thunderstorms are expected with tornadoes, large hail,
and damaging winds all possible.

The thunderstorms are then expected to develop into a squall line
this evening and push eastward across the area tonight. This will
include a threat for damaging winds to 70 mph and tornadoes.
Portions of the squall line which bow out towards the northeast
will have an enhanced tornado threat.

An elevated threat for flash flooding exists for today and
tonight as multiple rounds of heavy rainfall are expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The potential for severe thunderstorms and flooding will then
continue from Wednesday afternoon into Wednesday night. This
includes the potential for large hail, damaging winds, and
isolated tornadoes.

The risk for thunderstorms will then persist into Thursday and
Friday. The potential for severe storms and flooding is unclear
at this time. There are then limited chances for thunderstorms
early next week.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed later today or tonight over the
entire area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Gaede

In the hours before

Local storm report, Apr 30, 3:58 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TORNADO          1 E ROCKY COMFORT       36.74N 94.07W
04/30/2019                   MCDONALD           MO   EMERGENCY MNGR

&&
Local storm report, Apr 30, 4:00 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TORNADO          WHEATON                 36.76N 94.06W
04/30/2019                   BARRY              MO   FIRE DEPT/RESCUE

            TORNADO WITH DEBRIS REPORTED.

&&

SR
Special weather statement, Apr 30, 4:02 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Springfield MO
402 PM CDT TUE APR 30 2019

MOZ067-068-078-079-302145-
Cedar MO-Polk MO-Hickory MO-St. Clair MO-
402 PM CDT TUE APR 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...EASTERN CEDAR...
NORTHERN POLK AND SOUTHEASTERN ST. CLAIR COUNTIES UNTIL 445 PM CDT...

At 402 PM CDT, Doppler radar was tracking a strong thunderstorm over
Stockton, moving northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pomme de Terre Lake...            Pomme De Terre State Park...
Stockton State Park...            Stockton Lake...
Stockton...                       Pittsburg...
Humansville...                    Hermitage...
Weaubleau...                      Wheatland...
Preston...                        Cross Timbers...
Collins...                        Flemington...
Umber View Heights...             Gerster...
Bearcreek...                      Quincy...
Caplinger Mills...                Elkton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.

LAT...LON 3806 9317 3791 9317 3789 9319 3780 9319
      3758 9377 3772 9391 3807 9348
TIME...MOT...LOC 2102Z 241DEG 31KT 3772 9380

Hatch
Local storm report, Apr 30, 4:08 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
408 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FUNNEL CLOUD     5 NE PROTEM             36.57N 92.79W
04/30/2019                   TANEY              MO   FIRE DEPT/RESCUE

            SPOTTER REPORTS FUNNEL CLOUD. POSSIBLE
            DEBRIS IN THE AIR.

&&

DSA
Local storm report, Apr 30, 4:16 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
416 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TORNADO          THORNFIELD              36.71N 92.65W
04/30/2019                   OZARK              MO   FIRE DEPT/RESCUE

            REPORT OF A TORNADO.

&&
Special weather statement, Apr 30, 5:02 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Springfield MO
502 PM CDT TUE APR 30 2019

MOZ058-071-302245-
Maries MO-Phelps MO-
502 PM CDT TUE APR 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARIES AND NORTHERN
PHELPS COUNTIES UNTIL 545 PM CDT...

At 502 PM CDT, Doppler radar was tracking a strong thunderstorm near
Doolittle, or 8 miles west of Rolla, moving northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Rolla...                          St. James...
Belle...                          Doolittle...
Vienna...                         Newburg...
Northwye...                       Jerome...
Vichy...                          Rosati...

This includes Interstate 44 between mile markers 173 and 179, and
between mile markers 184 and 200.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3827 9164 3816 9164 3815 9153 3791 9153
      3785 9193 3799 9203 3801 9202 3801 9204
      3804 9206 3829 9187 3829 9165
TIME...MOT...LOC 2202Z 242DEG 28KT 3797 9192

Hatch

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:56 PM CDTRiver Flood WarningSGFVernon13 days
Apr 29, 8:56 PM CDTRiver Flood WarningSGFVernon6 days
Apr 29, 8:56 PM CDTRiver Flood WarningSGFBates, Vernon17 days
Apr 30, 10:15 AM CDTRiver Flood WarningSGFPulaski33 hr
Apr 30, 10:15 AM CDTRiver Flood WarningSGFPulaski66 hr
Apr 30, 10:15 AM CDTRiver Flood WarningSGFStone59 hr
Apr 30, 10:15 AM CDTRiver Flood WarningSGFLaclede65 hr
Apr 30, 10:15 AM CDTRiver Flood WarningSGFPhelps4 days
Apr 30, 1:22 PM CDTSevere Thunderstorm WarningSGFNewton53 min
Apr 30, 1:48 PM CDTAreal Flood AdvisorySGFBarton, Jasper, Vernon6 hr
Apr 30, 2:07 PM CDTFlash Flood WarningSGFBarton, Jasper, Vernon6 hr
Apr 30, 2:14 PM CDTTornado WarningSGFJasper, Newton46 min
Apr 30, 2:27 PM CDTSpecial Weather StatementSGFDent33 min
Apr 30, 2:41 PM CDTSevere Thunderstorm WarningSGFMcDonald64 min
Apr 30, 3:06 PM CDTTornado WarningSGFMcDonald, Newton39 min
Apr 30, 3:07 PM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence38 min
Apr 30, 3:25 PM CDTSevere Thunderstorm WarningSGFOzark, Taney50 min
Apr 30, 3:29 PM CDTTornado WarningSGFDade, Greene, Lawrence31 min
Apr 30, 3:42 PM CDTTornado WarningSGFOzark48 min
Apr 30, 3:43 PM CDTTornado WarningSGFTaney17 min
Apr 30, 3:45 PM CDTTornado WarningSGFBarry, McDonald, Newton45 min
Apr 30, 3:51 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski39 min
Apr 30, 3:57 PM CDTTornado WarningSGFOzark24 min
Apr 30, 4:02 PM CDTSpecial Weather StatementSGFCedar, Hickory43 min
Apr 30, 4:04 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence41 min
Apr 30, 4:04 PM CDTTornado WarningSGFBarry, Stone41 min
Apr 30, 4:24 PM CDTTornado WarningSGFBarry, Christian, Lawrence, Stone51 min
Apr 30, 4:25 PM CDTSevere Thunderstorm WarningSGFMaries, Miller, Phelps, Pulaski18 min
Apr 30, 4:33 PM CDTSevere Thunderstorm WarningSGFJasper, Newton42 min
Apr 30, 4:39 PM CDTTornado WarningSGFDade, Greene, Lawrence25 min
Apr 30, 4:40 PM CDTTornado WarningSGFStone, Taney50 min
Apr 30, 4:53 PM CDTTornado WarningSGFMcDonald, Newton52 min
Apr 30, 5:02 PM CDTSpecial Weather StatementSGFMaries43 min
Apr 30, 5:14 PM CDTTornado WarningSGFBarry, Stone46 min
Apr 30, 5:30 PM CDTTornado WarningSGFNewton30 min
Apr 30, 5:31 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney44 min
Apr 30, 5:46 PM CDTTornado WarningSGFChristian, Douglas, Taney44 min
Apr 30, 6:14 PM CDTTornado WarningSGFTaney15 min
Apr 30, 6:16 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Newton29 min
Apr 30, 6:19 PM CDTTornado WarningSGFBarton14 min
Apr 30, 6:25 PM CDTTornado Warning Tornado observedSGFDouglas29 min
Apr 30, 6:26 PM CDTSevere Thunderstorm WarningSGFBarry49 min
Apr 30, 6:27 PM CDTTornado WarningSGFDouglas, Ozark, Taney48 min
Apr 30, 6:30 PM CDTTornado WarningSGFJasper, Lawrence, Newton20 min
Apr 30, 6:36 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, St. Clair and 1 more39 min
Apr 30, 6:43 PM CDTTornado WarningSGFBarry19 min
Apr 30, 6:56 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, McDonald, Newton49 min
Apr 30, 6:56 PM CDTTornado WarningSGFDouglas49 min
Apr 29, 8:56 PM CDTRiver Flood WarningSGFBourbon3 days
Apr 30, 7:09 AM CDTSpecial Weather StatementSGFBourbon, Cherokee, Crawford51 min
Apr 30, 2:08 PM CDTSpecial Weather StatementSGFCrawford37 min
Apr 30, 6:00 PM CDTSevere Thunderstorm WarningSGFBourbon, Cherokee, Crawford45 min
Apr 30, 6:15 PM CDTFlash Flood WarningSGFBourbon, Cherokee, Crawford6 hr

Nearby

Flash Flood Warnings in Missouri, 2019Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.